MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCHBIO-COMP S-TAK KNOTLESS; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. SUTR ANCHBIO-COMP S-TAK KNOTLESS; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number SUTR ANCHBIO-COMP S-TAK KNOTLESS
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported during the shuttling process of the ar-1938bc sutures as the surgeon started to tug on the shuttling stitch, the suture tore and ripped out.This same exact issue occurred with a total of four ar-1938bc (lot: 11515574).Two of the anchor bodies were retained in the joint and two were removed intact.The case was completed by opening a new box and using an additional four ar-1938bc.No unplanned incisions were necessary.

Brand Name
SUTR ANCHBIO-COMP S-TAK KNOTLESS
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11655751
Report Number1220246-2021-02900
Device Sequence Number11819888
Product Code MAI
UDI-Device Identifier00888867097186
UDI-Public00888867097186
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K180594
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCHBIO-COMP S-TAK KNOTLESS
Device Catalogue NumberAR-1938BC
Device Lot Number11515574
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2021
Initial Report FDA Received Date04/13/2021
Patient Sequence Number1